# SDR 00FDEA00012

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- Engine: Pwa JT8D7
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

00-12 - 15 MIN IN CR FLT NR 2 ENG RAPIDLY LOST OIL QUANTITY WITH ENSUING OIL PRESS LOSS.  RED TABS COMPLIED WITH AND NR 2 ENG SHUTDOWN, EMERGENCY DECLARED WITH A INFLT EMERG DIVERT TO IND..  REMOVED AND REPLACED NR 2 ENGINE GEAR BOX PER FEDEX ENGINE MAINTENANCE WORK CARD TASK 72-00-61-42-001-001 WORK CARD NR 7261-2001 AND ALSO PWA JT8D MM 72-60 AS REQ.
